# SDR KCSA201703281012

- Difficulty date: March 28, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N976BA
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 86,711 hours, 14,870 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, FWD PIT BULGED AT 46L STRINGER BS 749.00 HAS CORROSION.
